MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 32 SIZE M 0; COCR FEMORAL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 32 SIZE M 0; COCR FEMORAL HEAD
Catalog Number 01.25.022
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 november 2018.Lot 165651: (b)(4) items manufactured and released on 01 february 2017.Expiration date: 2022-01-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional component revised: liner: cc e cc light 01.26.3244hct flat pe hc liner ø 32 / e, lot 172573: (b)(4) items; manufactured and released on 05 september 2017.Expiration date: 2022-08-23.No anomalies found related to the problem.To date,(b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 10 months after primary the surgeon revised the patient for an infection case.The patient had already undergone to two washout before detecting the infection.The pathogen was found to be staphylococcus aureus.Liner and head swap was performed.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 Ø 32 SIZE M 0
Common Device Name
COCR FEMORAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8064114
Report Number3005180920-2018-00882
Device Sequence Number11249455
Product Code JDI
UDI-Device Identifier07630030805165
UDI-Public07630030805165
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2022
Device Catalogue Number01.25.022
Device Lot Number165651
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2018
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight95